Walmart+ is here to help make every day easier. Learn more.
Walmart+ is here to help make every day easier.
NEW
Equate

(2 Pack) Equate ChlorTabs Chlorpheniramine Antihistamine Tablets, 4 mg, 100 Ct

Average Rating:out of 5 stars
$5.92$5.92
Free
NextDay delivery
.
Free
2-day delivery
on $35+ orders

Arrives by Mon, Oct 26

Pickup not available

Sold & shipped byWalmart
Shop Now
When common allergy symptoms begin to affect your daily activities, find fast relief with these Equate ChlorTabs Chlorpheniramine Antihistamine Tablets. They open your nasal passages and allow your sinuses to drain, loosening phlegm and thinning bronchial secretions in the process. These antihistamine allergy tablets also help to relieve headaches, nasal congestion, minor aches and pains and sinus pressure and congestion. They're available in a convenient 100-count package. Each of these Equate ChlorTabs Chlorpheniramine Antihistamine Tablets contain 4mg of chlorpheniramine maleate. They don't contain any pseudoephedrine. Stock up on these Equate tablets in the beginning of the spring season, or during cold or headache season. By alleviating your discomfort and symptoms, they allow you to get on with your life and be productive. Making the right health decisions can be challenging.

About This Item

We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it.
When common allergy symptoms begin to affect your daily activities, find fast relief with these Equate ChlorTabs Chlorpheniramine Antihistamine Tablets. They open your nasal passages and allow your sinuses to drain, loosening phlegm and thinning bronchial secretions in the process. These antihistamine allergy tablets also help to relieve headaches, nasal congestion, minor aches and pains and sinus pressure and congestion. They're available in a convenient 100-count package. Each of these Equate ChlorTabs Chlorpheniramine Antihistamine Tablets contain 4mg of chlorpheniramine maleate. They don't contain any pseudoephedrine. Stock up on these Equate tablets in the beginning of the spring season, or during cold or headache season. By alleviating your discomfort and symptoms, they allow you to get on with your life and be productive. Making the right health decisions can be challenging.With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
Equate: ChlorTabs Tablets Antihistamine, 100-Count:
  • No pseudoephedrine
  • Relieves headache, nasal congestion, minor aches and pains and sinus pressure and congestion
  • Promotes nasal and sinus drainage
  • Loosens phlegm and thins bronchial secretions
  • 100-count package of Equate tablets
  • Compare to Chlor-Trimeton allergy tablets' active ingredient*
  • Each of these Equate allergy tablets contain 4mg of chlorpheniramine maleate
  • Treats symptoms caused by hay fever or other upper respiratory allergies
  • *This product is not manufactured or distributed by MSD Consumer Care, Inc., owner of the registered trademark Chlor-Trimeton Allergy Tablets.

Indications:

Health Concern: Allergy

Ingredients:

Active Ingredient Name: Chlorpheniramine

Specifications

Brand
Equate

Customer Comments

What others said when purchasing this item

Customer reviews & ratings

Average Rating:(4.9)out of 5 stars
98%Recommended(256 of 259)
5 stars
479
4 stars
34
3 stars
9
2 stars
2
1 star
5
Most helpful positive review
4 customers found this helpful
Average Rating:(5.0)out of 5 stars
Good stuff!
This stuff is the bomb! My allergist started me on it a couple years ago and it works better than more expensive and net antihistamines without drowsiness. Only downside is it can be hard to find. Walmart has the best price on it. I just wish my local store stocked it better, half the time they're out, and that's when there's not a pandemic going on.
Most helpful negative review
11 customers found this helpful
Average Rating:(1.0)out of 5 stars
Chlor Tabs are the greatest
We are very satisfied with our order of the Chlor Tabs. We are very unhappy that it became necessary to place the order online and pay the shipping costs because for some reason the retail stores have discontinued carrying them.
Most helpful positive review
4 customers found this helpful
Average Rating:(5.0)out of 5 stars
Good stuff!
This stuff is the bomb! My allergist started me on it a couple years ago and it works better than more expensive and net antihistamines without drowsiness. Only downside is it can be hard to find. Walmart has the best price on it. I just wish my local store stocked it better, half the time they're out, and that's when there's not a pandemic going on.
Most helpful negative review
11 customers found this helpful
Average Rating:(1.0)out of 5 stars
Chlor Tabs are the greatest
We are very satisfied with our order of the Chlor Tabs. We are very unhappy that it became necessary to place the order online and pay the shipping costs because for some reason the retail stores have discontinued carrying them.
This stuff is the bomb! My allergist started me on it a couple years ago and it works better than more expensive and net antihistamines without drowsiness. Only downside is it can be hard to find. Walmart has the best price on it. I just wish my local store stocked it better, half the time they're out, and that's when there's not a pandemic going on.
We are very satisfied with our order of the Chlor Tabs. We are very unhappy that it became necessary to place the order online and pay the shipping costs because for some reason the retail stores have discontinued carrying them.

Frequent mentions

1-5 of 529 reviews
Average Rating:(5.0)out of 5 stars

Good stuff!

Verified purchase

This stuff is the bomb! My allergist started me on it a couple years ago and it works better than more expensive and net antihistamines without drowsiness. Only downside is it can be hard to find. Walmart has the best price on it. I just wish my local store stocked it better, half the time they're out, and that's when there's not a pandemic going on.

Helpful?
Average Rating:(5.0)out of 5 stars

Take One of These and Don't Call Me in the Morning

Verified purchase

These little tablets are miracle workers, especially if like me, you've had so-so results with more 'known' brands. I also find that they work super fast to stop a runny nose. I don't leave home without them, tho I prefer to use them at night because they do make me sleepy. Another thing that's good is the 4 hr. dose because I'm not a fan of medication, even OTC. A realiable, reasonbly priced product.

Helpful?
Average Rating:(5.0)out of 5 stars

Chlorpheniramine-Very Cost Effective for Hayfever!

Verified purchase

These chlorpheniramine tablets are a highly cost effective antihistamine for general hayfever and dust allergies - much less costly than the new current popular products that have higher profit margins. Unfortunately, many retail outlets are not stocking these anymore because the profit margin is so low. Thank goodness Walmart is still selling them on-line, but I wish they would serve more people by keeping them stocked in the stores.

Helpful?
Average Rating:(5.0)out of 5 stars

Continually effective and reduces itching

Verified purchase

These work great - and keep working after taking them for years. They are very effective at reducing itching caused by other medications. No side effects, no rebound. The pharmacist called it an "Old fashioned antihistamine." I don't use anything else. (I only have mild sinus issues, and itching from another medication.)

Helpful?
Average Rating:(5.0)out of 5 stars
Verified purchase

I was told by a doctor to take this for my post nasal drip. It keeps that mucus dried up and from going down the back of my throat.

Helpful?

Customer Q&A

Get specific details about this product from customers who own it.

Ask a question

If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.
1-3 of 13 questions
by SionnachmSeptember 22, 2014


1. Our Walmart didn't have it either. My husband looked all over and even asked in the pharmacy. That's why I ordered on the internet and paid for overnight shipping and it was worth it.
by Sandy70
Helpful?
2. try another wal-mart or order online
by mammasusanna
Helpful?
3. True
by Clipsit
Helpful?
4. Agree. I had to order them on line, which with shipping makes them still a good value but more expensive. This was a great, inexpensive product. Bring them back to stores!
by Windy222
Helpful?
5. can't answer to store but ordered mine on line and it came just fine.
by feedthecats
Helpful?
6. I have never had any trouble getting this products at my Walmart. Hope they never get rid of it.. Best thing ever.
by momo
Helpful?
7. I saw it yesterday in my Walmart. If you shop at a high volume store, they might just be out of stock.
by luddog
Helpful?
8. I do not believe therr would be Any gluten in this medication, all active & or non-active are always listed on back of bottle.... So small print that I try @ keep a small magnifying aide so I can read all information.
by happyfeet101
Helpful?
9. I do not believe therr would be Any gluten in this medication, all active & or non-active are always listed on back of bottle.... So small print that I try @ keep a small magnifying aide so I can read all information. No, this allergy tab should not keep you up, it is a very safe alrernative for those with high blood pressure that have problems not being able to take others such as Allegra, Claritin ect., Hope this helps anawer your question ~ The expiration date is in Black dieectly located under, near the cap itself. I am not aware of Walmart discontinueing this product ~ On my container they do expire until 2019. I am not aware of any limit to purchase a "said amount", not unless it is due in part to "supply & demand".
by happyfeet101
Helpful?
9 Answers
Last answer: September 28, 2014

by lesMarch 21, 2014


1. The active ingredient in Equate: Chlortabs Tablets Antihistamine is 4 mg of Chlorpheniramine Maleate.
by CommunityAnswer
Helpful?
2. 4mg
by brainout
Helpful?
3. 4mg
by DustFreeDad
Helpful?
4. 4 mg.
by dustyhighway
Helpful?
5. 4 mg. You find it under active ingredients on the bottle
by Clipsit
Helpful?
5 Answers
Last answer: April 4, 2014

by regbobMarch 18, 2011


1. In the number series provided, the expiration date is 12/11 (December, 2011)
by RQuinones
Helpful?
2. The 12/11 is the expiration date. Get rid of it.
by GrnmaJn
Helpful?
3. The 12/11 means Dec 2011. However, actually they in insignificantly weaker.
by Clipsit
Helpful?
3 Answers
Last answer: March 18, 2011

Policies & Plans

Pricing policy

About our prices
We're committed to providing low prices every day, on everything. So if you find a current lower price from an online retailer on an identical, in-stock product, tell us and we'll match it. See more details atOnline Price Match.

webapp branch
Electrode, Comp-b60ea368-93c3-46ff-ac5b-1db4aa9f901a, DC-eus2-prod-a3, ENV-prod-a, PROF-PROD, VER-37.11.0, SHA-415d16ca9971cff5e71533e6bc75294443d85e1e, CID-37faf4bb-007-1755e6c2c9fbe4, Generated: Sun, 25 Oct 2020 06:22:29 GMT